Sunday, December 6, 2009

Acne

I've always thought that I had relatively clear skin. Sure, I had fairly regular pimples when I was in middle school, but they were generally isolated — a single zit, not a rash of them all at once. Since leaving high school, I have probably averaged 5-6 facial zits per year. I generally wash my face with soap and water.

Yet, it occurs to me now that I may have had the pill to thank for my reliably clear skin. Ever since I quit the pill, I have been in a near-constant state of breakout. Every few days, I feel a hot, painful lump bubbling up on my upper lip or chin. My forehead is a solid mass of tiny bumps. I'm even getting some pimples on the back of my neck and behind my ears, which is both painful and annoying.

Today, I found myself in the skin care aisle of CVS, standing between two thirteen-year-olds and trying to weigh the relative merits of Clearsil vs. Clean and Clear. I ended up with a basketful of Aveeno products because they had more grown-up packaging.

Do other people have this problem? And am I in for worse if I do manage to get pregnant at some point?

2 comments:

  1. Niacinamide (Vitamin B3), applied topically, is beneficial for reducing Acne, skin hyper-pigmentation (acne scars), increasing skin moisture and reducing fine wrinkles.
    Scientists at NY University College of Medicine have shown that Niacinamide is superior to antibiotics such as Clindamycin in controlling acne.
    Try "Niapads" (it contains Niacinamide) for controlling your acne. It’s Simple for Pimple(C). One step process provides exfoliation, skin lightening, pore cleansing and prevention of acne.
    Visit www.niapads.com for details. Available on Amazon and EBay. (Amazon for worldwide shipping).

    ReplyDelete
  2. Um, thanks. Even though this is a spammy comment, I suppose it's on topic.

    ReplyDelete